Coverart for item
The Resource Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin

Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin

Label
Nearly integrable infinite-dimensional Hamiltonian systems
Title
Nearly integrable infinite-dimensional Hamiltonian systems
Statement of responsibility
Sergej B. Kuksin
Creator
Subject
Language
eng
Related
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1955-
http://library.link/vocab/creatorName
Kuksin, Sergej B.
Index
index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Lecture notes in mathematics
Series volume
1556
http://library.link/vocab/subjectName
  • Hamiltonian systems
  • Schrödinger equation
Label
Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin
Instantiates
Publication
Bibliography note
Includes bibliographical references and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
28927866
Dimensions
24 cm
Extent
xxvii, 101 pages
Isbn
9780387571614
Lccn
93037172
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)1552102
Label
Nearly integrable infinite-dimensional Hamiltonian systems, Sergej B. Kuksin
Publication
Bibliography note
Includes bibliographical references and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
28927866
Dimensions
24 cm
Extent
xxvii, 101 pages
Isbn
9780387571614
Lccn
93037172
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)1552102

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...